# SDR USAA2012120500013

- Difficulty date: October 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,411 hours, 40,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON FUSELAGE SKIN AT BS 944, S24L.  REPAIRED FUSELAGE SKIN AT BS 944, S24L IAW EA 130998.
